# SDR DALA2022061304127

- Difficulty date: June 8, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 9,801 hours, 1,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: Pressure Loss
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOOR 1R "CHECK DOOR PRESSURE" AFTER LANDING AT GATE. CORRECTIVE ACTION: PERFORMED A330 TSM 52-00-00-810-802-A. NO FAULTS FOUND. PERFORMED A330 TSM 52-11-00810-816-A. NO LEAKS FOUND. CHARGED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
